| Catalog Number |
DSF2233 |
| Medical Device Problem Code |
Patient Device Interaction Problem (4001)
| Health Effect - Clinical Code |
Perforation of Vessels (2135)
| Date of Event |
02/10/2026
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
Emdr section h6, codes c19, d12and d1101 updated to reflect results of investigation.The cause of the reported potential malfunction, right external iliac artery dissection, is attributed to the introducer sheath oversized for the patient's anatomy.It was reported that the diameter of the right external iliac artery was approximately 6 mm but the outer diameter of a 22 fr dryseal flex introducer sheath is 8.2 mm.H6: a review of the manufacturing records for the device verified that the lot met all pre-release specifications.
Event or Problem Description
The following was reported to gore: on (b)(6) 2026, the patient underwent endovascular treatment for a ruptured thoracic aortic aneurysm due to type b aortic dissection using a gore® tag® conformable thoracic stent graft with active control system.A 22 fr gore® dryseal flex introducer sheath was inserted from the right femoral artery, and then the gore® tag® conformable thoracic stent graft with active control system was implanted.After the stent graft was implanted, access angiography revealed a rupture of the right external iliac artery.Two gore® excluder® aaa endoprosthesis legs were implanted to cover the ruptured site.The patient tolerated the procedure.The physician stated that the 22 fr sheath had been advanced forcibly.It was reported that the diameter of the right external iliac artery was approximately 6 mm.
Additional Manufacturer Narrative
W.L.Gore & associates, inc.(gore) is submitting this report to comply with 21 c.F.R.Part 803, the medical device reporting regulation.This report is based upon information obtained by gore, which the company may not have been able to fully investigate or verify prior to the date the report was required by the fda.Blank fields present on this report include required fields and fields determined to be not applicable.Blank required fields indicate that the information was not provided, was deemed unavailable or was not applicable.This report does not constitute an admission or a conclusion by fda, gore, or its associates that the device, gore or its associates caused or contributed to the event described in the report.In particular, this report does not constitute a legal admission by anyone that the product described in this report has any defects or has malfunctioned, as defined from a legal standpoint.These words are included in the report and are fixed items for selection created by the fda, to categorize the type of event solely for the purpose of reporting pursuant to part 803.This statement should be included with any information or report disclosed to the public under the freedom of information act.